MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number PCO9FX
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Granuloma (1876); Failure of Implant (1924); Inflammation (1932); Nausea (1970); Pain (1994); Scar Tissue (2060); Hernia (2240); Distress (2329); Injury (2348); Abdominal Distention (2601); Localized Skin Lesion (4542); Nodule (4551); Unspecified Tissue Injury (4559); Decreased Appetite (4569); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced an unspecified adverse outcome due to mesh failure.Post-operative patient treatment included removal surgery.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced mesh failure, adhesions, and pain.Post-operative patient treatment included removal surgery.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced mesh failure, adhesions, pain, abdominal pain, bloating, nausea, lump, nerve pain, loss of appetite, inability to eat, distress, prevented from having a life, suture granuloma, lesion.Post-operative patient treatment included removal surgery, hernia repair with mesh, lysis of adhesions, iv medication, pt, oral medication, steroid injections, excision of granuloma, suture/clip removal, diagnostic lap.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced mesh failure, adhesions, pain, abdominal pain, bloating, nausea, lump, nerve pain, loss of appetite, inability to eat, distress, prevented from having a life, suture granuloma, recurrence, inflammation, scarring, swelling lesion.Post-operative patient treatment included removal surgery, hernia repair with mesh, lysis of adhesions, iv medication, pt, oral medication, steroid injections, excision of granuloma, suture/clip removal, diagnostic lap.Concomitant devices: absorbatack.
 
Additional Manufacturer Narrative
Additional information: h6 (patient codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MESH SOFRADIM - PARIETEX¿ OPTIMIZED COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key8156238
Report Number9615742-2018-02752
Device Sequence Number2325146
Product Code FTL
UDI-Device Identifier10884521179868
UDI-Public10884521179868
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberPCO9FX
Device Catalogue NumberPCO9FX
Device Lot NumberPPD0091X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer02/02/2022
03/06/2024
06/05/2024
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date02/21/2022
03/13/2024
06/11/2024
Date Device Manufactured04/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSORBATACK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight66 KG
Patient RaceBlack Or African American